Acta Mathematica

, Volume 146, Issue 1, pp 129–150

Elliptic systems inHs,δ spaces on manifolds which are euclidean at infinity

  • Y. Choquet-bruhat
  • D. Christodoulou
Article

DOI: 10.1007/BF02392460

Cite this article as:
Choquet-bruhat, Y. & Christodoulou, D. Acta Math (1981) 146: 129. doi:10.1007/BF02392460

Copyright information

© Almqvist & Wiksell 1981

Authors and Affiliations

  • Y. Choquet-bruhat
    • 1
  • D. Christodoulou
    • 2
  1. 1.Department de MécaniqueUniversité de ParisFrance
  2. 2.Max-Planck-Institut für AstrophysikMünchenGermany